# SDR SWAA2017121118318

- Difficulty date: November 16, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N764SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27878
- Aircraft time: 62,733 hours, 36,454 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tee Fitting
- Part number: 149A7678
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H MAIN WHEEL WELL LOWER RING CHORD ATTACH TEE CLIP CRACKED AT BS. 674, RBL 27.5. / R&R CLIP PER SRM & DWG.
